MathSciNet Relay Station
MathSciNet bibliographic data
MR2918187 42A50 (47B47)
Cruz-Uribe, David; Moen, Kabe Sharp norm inequalities for commutators of classical operators. Publ. Mat. 56 (2012), no. 1, 147–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement